# SDR 2010FA0000384

- Difficulty date: April 3, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N5289M
- Make and model: Beech C 23
- Aircraft serial: M2021
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: CP1150
- Condition: Out Of Position
- Location: Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET IS OUT OF PLACE AND IS BEING NGESTED INTO INTAKE.
